# SDR SWAA2025030300818

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 16,876 hours, 7,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBOARD FA FLASHLIGHT NOT TESTING. <[01] RESECURED FWD INBOARD FLASHLIGHT INTO CRADLE IN REFERENCE TO AMM 25-64-00. OPS CHECKS GOOD.
